You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Studia Mathematica
1989/92/2
Nonhomogeneous initial-boundary value problems for linear parabolic systems
Download
PDF
- Nonhomogeneous initial-boundary value problems for linear parabolic systems
Article
Original scientific text
Title
Nonhomogeneous initial-boundary value problems for linear parabolic systems
Authors
Brunello Terreni
1
Affiliations
Pisa, Italy
Studia Mathematica
1989/92/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
141-175
Main language of publication
English
Published
1989
Exact and natural sciences
mathematics